Advertisement

Numerische Mathematik

, Volume 2, Issue 1, pp 84–90 | Cite as

On the efficiency of certain quasi-random sequences of points in evaluating multi-dimensional integrals

  • J. H. Halton
Article

Keywords

Mathematical Method 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Hammersley, J. M.: Monte Carlo methods for solving multivariable problems. Proc. N.Y. Acad. Sci. (Conference on Numerical Properties of Functions of More than One Independent Variable: October 1959.) (To be published in 1960.)Google Scholar
  2. [2]
    Roth, K. F.: On irregularities of distribution. Mathematika1, 73–79 (1954).Google Scholar
  3. [3]
    Van der Corput, J. C.: Verteilungsfunktionen. Proc. Ned. Akad. v. Wet.38, 813–821 (1935).Google Scholar
  4. [4]
    Griffin, H.: Elementary Theory of Numbers. New York-Toronto-London: McGraw Hill 1954.Google Scholar

Copyright information

© Springer-Verlag 1960

Authors and Affiliations

  • J. H. Halton
    • 1
  1. 1.Balliol CollegeOxford UniversityOxfordUK

Personalised recommendations